# SDR COMA9710241

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L228
- Condition: Worn
- Location: Rt Bleed Duct
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT DUCT LEAK WARNING CAME ON AFTER TAKEOFF.  REPLACED O-RING SEALS ON THE RT ENGINE BLEED AIR SUPPLY DUCT.
